Yıl 2018, Cilt 6, Sayı 1, Sayfalar 55 - 74 2018-04-30

THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION

Demet AYDIN [1]

83 141

In this study, we introduce the five-parameter doubly-truncated exponentiated inverse Weibull distribution, where the truncation points are known, and consider its basic properties. Formulas for moment generating function, characteristic function, mean, variance and kurtosis of the distribution are derived. Estimates of parameters are obtained using traditional estimation methods; maximum likelihood, least squares and weighted least squares. Furthermore, in order to give a lower bound for the standard errors of estimates of parameters, a Fisher information matrix is provided. Finally, a Monte-Carlo simulation study is designed and conducted to evaluate the performances of obtained estimators of parameters.

Doubly-truncated exponentiated inverse Weibull distribution, Maximum likelihood method, Fisher information matrix
  • [1] Ahmad AA. Moments of order statistics from doubly truncated continuous distribution. Statistics 2001; 35: 479-494.
  • [2] Ali MM, Pal M, Woo JS. Some exponentiated distributions. Communications for Statistical Applications and Methods 2007; 14(1): 93-109.
  • [3] Al-Matrafi BN, Jawa TM. Recurrence relations for single moments of generalized order statistics from doubly truncated continuous distributions. Journal of King Abdulaziz University: Science 2008; 20(2): 79-89.
Birincil Dil en
Konular Temel Bilimler (Genel)
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Demet AYDIN
Ülke: Turkey


Bibtex @araştırma makalesi { aubtdb326782, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, eissn = {2146-0191}, address = {Anadolu Üniversitesi}, year = {2018}, volume = {6}, pages = {55 - 74}, doi = {10.20290/aubtdb.326782}, title = {THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION}, key = {cite}, author = {AYDIN, Demet} }
APA AYDIN, D . (2018). THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION. Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler, 6 (1), 55-74. DOI: 10.20290/aubtdb.326782
MLA AYDIN, D . "THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 6 (2018): 55-74 <http://dergipark.gov.tr/aubtdb/issue/32199/326782>
Chicago AYDIN, D . "THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 6 (2018): 55-74
RIS TY - JOUR T1 - THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION AU - Demet AYDIN Y1 - 2018 PY - 2018 N1 - doi: 10.20290/aubtdb.326782 DO - 10.20290/aubtdb.326782 T2 - Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler JF - Journal JO - JOR SP - 55 EP - 74 VL - 6 IS - 1 SN - 2146-0272-2146-0191 M3 - doi: 10.20290/aubtdb.326782 UR - http://dx.doi.org/10.20290/aubtdb.326782 Y2 - 2018 ER -
EndNote %0 Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION %A Demet AYDIN %T THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION %D 2018 %J Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler %P 2146-0272-2146-0191 %V 6 %N 1 %R doi: 10.20290/aubtdb.326782 %U 10.20290/aubtdb.326782
ISNAD AYDIN, Demet . "THE DOUBLY-TRUNCATED EXPONENTIATED INVERSE WEIBULL DISTRIBUTION". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 6 / 1 (Nisan 2018): 55-74. http://dx.doi.org/10.20290/aubtdb.326782